How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Amir Your Own Question
Dr. Amir
Dr. Amir, Doctor
Category: Medical
Satisfied Customers: 8840
Experience:  Master of Internal medicine & Gastroenterology with six years of experience (London). MBBS
16101430
Type Your Medical Question Here...
Dr. Amir is online now
A new question is answered every 9 seconds

My friend just dissolved 8 zofran tablets in s mouth. They

Customer Question

Hi my friend just dissolved 8 zofran tablets in his mouth. They are 8mg. Should he ne worried? Or is he just going to get really tired? Because i know when I took zofran i used to get really sleepy.
Submitted: 10 months ago.
Category: Medical
Customer: replied 10 months ago.
He didnt know that they were zofran. He thought they were mints.
Expert:  Dr. Amir replied 10 months ago.

Thanks for the question and coming here. I would like to say that 8 Zofran tablets are too much and can be dangerous if taken orally. I would suggest him to visit A/E or emergency of Hospital soon as possible for evaluation by doctor and may be some tests might be needed. I will highly recommend him to go to A/E at the earliest due to risk of various complications including heart rhythm disturbances.

Please click positive rating hopefully excellent. I will be happy to continue further and do everything I can to provide you with the service you seek. Don't worry if you forget anything you can always come back to me.

Best wishes
Dr. Amir Javed